# SDR ASOA2013121309646

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 24,116 hours, 16,819 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE FEET OF THE GLOW STRIP TAPE MISSING FROM SERVICE DOOR.  REPLACED MISSING TAPE AS REQUIRED, ACFT OK FOR SERVICE.
